MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0195
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope spectrum single-use lopro s4 laryngoscope was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported image issue.When connected to verathon's test equipment, the system produced a normal image.The tsr tried detaching and reattaching the lopro s4, wiggling the connection, and adjusting the light level on the test monitor.Neither the light nor the image were observed cutting out.The lopro s4 passed verathon's device functionality testing and confirmed to be within specification.Neither the monitor nor the cable used with the subject lopro s4 during the reported incident were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the lopro s4 was scrapped due to being a single-use device.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope spectrum single-use lopro s4 laryngoscope during an intubation, the light and picture went out.The laryngoscope was removed and replaced with another lopro s4 and the procedure proceeded without incident.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21252946
Report Number9615393-2025-00011
Device Sequence Number8206288
Product Code CCW
UDI-Device Identifier00879123006233
UDI-Public(01)00879123006233(10)GU1008180(11)240618(17)270618
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0195
Device Catalogue Number0270-0939
Device Lot NumberGU1008180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown